# SDR 2001UALA01612

- Difficulty date: August 4, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 38,158 hours, 14,424 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AC11504K0232
- Condition: Ruptured
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF LEFT HYDRAULIC SYSTEM FLUID AFTER TAKEOFF. SUPPLEMENTAL DATA UPDATE LEFT GEAR DOWNLOCK ACTUATOR HOSE RUPTURED. REPLACED HOSE.
